Couldn't find what you looking for?

TRY OUR SEARCH!

I am a 24 year old asian lady.

I have been on the pill for 7 years. I first went on Diante at 17 because i had bad acne and 6 years later (last year) tried to come of it. I became extremley greasy! - My hair needed to be washed every day, sometimes twice a day and my skin needed to be washed every few hours and my acne returned. My hair was falling out and i suffered deep depression. I gave in after 6 months and went back on a different pill called Yasmine. I am going to come off the pill and am so worried at what i should expect.
Since i have been on the pill my hair is 5 times less the thickness as when i was off it.
Does anyone know

1) if i can take anything to balance my hormones with hebal tables to prevent my greasy skin and hair

2) will my hair get thick again after my hormone are balanced.

3) how long can i expect my hair to fall out when i get off the pill

4) i currently take - iron with vitiam c, b complex - do u recomend anything else?

Loading...

The only thing I can recommend is to see a doctor and have a blood work done. You may be having problems with thyroid gland. Depression and hair falling out are hyperthyroid symptoms, so before you try any of the herbs, you should see a doc and have it checked.
Reply

Loading...